MathSciNet Relay Station
MathSciNet bibliographic data
MR2360842 47D06 (35B27)
Pastukhova, S. E. On the convergence of hyperbolic semigroups in a variable Hilbert space. (Russian) Tr. Semin. im. I. G. Petrovskogo No. 24 (2004), 215--249, 343; translation in J. Math. Sci. (N.Y.) 127 (2005), no. 5, 2263–2283
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement